# SDR ASOA201001912

- Difficulty date: December 8, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 12,944 hours, 11,511 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASCENDING THROUGH 10-11K RECEIVED NWS INOP CAUTION COULD NOT EXTINGUISH. RETURN TO DEPARTURE.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)  PERFORMED OPS CHECK OF NWS ECU IAW AMM 32-51-10-05.  OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. (CLOSED)
